# SDR CALA2017072402343

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T214137
- Condition: Corroded
- Location: Bs 456-478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WEB FOUND CORRODED AT FWD CARGO BS 456 - 478, RBL 40.  THE SUPPORT WEB WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
